# SDR ASAA2021121936950

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 66,273 hours, 26,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Row 12 R Ovhd Bi
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA LIGHT INOP AT SEAT ROW 12DEF. GROUNDED - YES. RELAMPED AREA LIGHT AT SEAT ROW 12DEF REF B737-900 AMM 33-51-03. OPS CHECK GOOD.
